Select Publications

Journal articles

Abel RJ R;Bailey RF;Burgess AC;Danziger P;Mendelsohn E, 2016, 'On generalized Howell designs with block size three', Designs, Codes, and Cryptography, vol. 81, pp. 365 - 391, http://dx.doi.org/10.1007/s10623-015-0162-7

Du J;Abel RJ R;Wang J, 2015, 'Some new resolvable GDDs with k = 4 and doubly resolvable GDDs with k = 3', Discrete Mathematics, vol. 338, pp. 2105 - 2118, http://dx.doi.org/10.1016/j.disc.2015.05.008

Abel RJ R;Li Y, 2015, 'Some constructions for t pairwise orthogonal diagonal Latin squares based on difference matrices', Discrete Mathematics, vol. 338, pp. 593 - 607, http://dx.doi.org/10.1016/j.disc.2014.11.018

Abel RJ R;Bennett FE, 2014, 'Existence of HSOLSSOMs of type 4nu1', Australasian Journal of Combinatorics, vol. 59, pp. 260 - 281

Abel RJ R;Cavenagh NJ;Kuhl J, 2013, 'Induced subarrays of Latin squares without repeated symbols', Electronic Journal of Combinatorics, vol. 20

Abel RJ R;Combe D;Nelson AM;Palmer WD, 2013, 'GBRDs over supersolvable groups and solvable groups of order prime to 3', Designs, Codes, and Cryptography, vol. 69, pp. 189 - 201, http://dx.doi.org/10.1007/s10623-012-9646-x

Abel RJ R;Chan N;Colbourn CJ;Lamken ER;Wang C;Wang J, 2013, 'Doubly resolvable nearly Kirkman triple systems', Journal of Combinatorial Designs, vol. 21, pp. 342 - 358, http://dx.doi.org/10.1002/jcd.21342

Abel RJ R;Bennett FE, 2012, 'Existence of 2 SOLS and 2 ISOLS', Discrete Mathematics, vol. 312, pp. 854 - 867, http://dx.doi.org/10.1016/j.disc.2011.10.010

Abel RJ R;Bennett FE, 2012, 'Super-Simple Twofold Steiner Pentagon Systems', Graphs and Combinatorics, vol. 28, pp. 297 - 308, http://dx.doi.org/10.1007/s00373-011-1053-y

Abel RJ R;Combe D;Nelson AM;Palmer WD, 2012, 'GBRDs with block size 3 over odd order groups and groups of orders divisible by 2 but not 4', Australasian Journal of Combinatorics, vol. 52, pp. 123 - 132

Abel RJ R;Anderson I;Finizio NJ, 2011, 'Necessary conditions for the existence of two classes of ZCPS-Wh(v)', Discrete Applied Mathematics, vol. 159, pp. 848 - 851, http://dx.doi.org/10.1016/j.dam.2011.01.005

Abel RJ R;Combe D;Nelson AM;Palmer WD, 2011, 'GBRDs with block size three over 2-groups, semi-dihedral groups and nilpotent groups', Electronic Journal of Combinatorics, vol. 18

Abel RJ R;Chan NH N;Combe D;Palmer WD, 2011, 'Existence of GBRDs with block size 4 and BRDs with block size 5', Designs, Codes, and Cryptography, vol. 61, pp. 285 - 300, http://dx.doi.org/10.1007/s10623-010-9477-6

Abel RJ R;Bennett FE, 2010, 'Existence of directed BIBDs with block size 7 and related perfect 5-deletion-correcting codes of length 7', DESIGNS CODES AND CRYPTOGRAPHY, vol. 57, pp. 383 - 397, http://dx.doi.org/10.1007/s10623-010-9376-x

Abel RJ R;Assaf AM;Bluskov I;Greig M;Shalaby N, 2010, 'New results on GDDs, covering, packing and directable designs with block size 5', Journal of Combinatorial Designs, vol. 18, pp. 337 - 368, http://dx.doi.org/10.1002/jcd.20253

Abel RJ R;Bennett FE;Grüttmüller M, 2010, 'Super-simple, pan-orientable, and pan-decomposable BIBDS with block size 4 and related structures', Graphs and Combinatorics, vol. 25, pp. 767 - 788, http://dx.doi.org/10.1007/s00373-010-0872-6

Abel RJ R;Bennett FE, 2010, 'Super-simple, pan-orientable and pan-decomposable GDDs with block size 4', Discrete Mathematics, vol. 310, pp. 1066 - 1079, http://dx.doi.org/10.1016/j.disc.2009.11.001

Abel RJ R;Chan NH N, 2010, 'Existence of doubly near resolvable (υ, 4,3)-BIBDs', Australasian Journal of Combinatorics, vol. 47, pp. 109 - 124

Abel RJ R;Combe D;Nelson AM;Palmer WD, 2010, 'GBRDs over groups of orders ≤ 100 or of order p q with p, q primes', Discrete Mathematics, vol. 310, pp. 1080 - 1088, http://dx.doi.org/10.1016/j.disc.2009.11.008

Abel RJ R;Ge G, 2009, 'Ordered tournaments and ordered triplewhist tournaments with the three person property', Journal of Combinatorial Designs, vol. 17, pp. 39 - 52, http://dx.doi.org/10.1002/jcd.20185

Abel RJ R;Ge N, 2009, 'Ordered tournaments and ordered triplewhist tournaments with the three person property', Journal of Combinatorial Designs, vol. 17, pp. 39 - 52, http://dx.doi.org/10.1002/jcd.20185

Abel RJ R;Finizio NJ;Greig M;Morales LB, 2009, 'Existence of (2, 8) GWhD(v) and (4, 8) GWhD(v) with v ≡ 0,1 (mod 8)', Designs, Codes, and Cryptography, vol. 51, pp. 79 - 97, http://dx.doi.org/10.1007/s10623-008-9245-z

Abel RJ R;Ge G;Greig M;Ling AC H, 2009, 'Further results on (v, {5, w*}, 1)-PBDs', Discrete Mathematics, vol. 309, pp. 2323 - 2339, http://dx.doi.org/10.1016/j.disc.2008.05.008

Abel RJ R;Combe D;Price G;Palmer WD, 2009, 'Existence of generalized Bhaskar Rao designs with block size 3', Discrete Mathematics, vol. 309, pp. 4069 - 4078, http://dx.doi.org/10.1016/j.disc.2008.12.003

Abel RJ R;Bennett FE;Ge G, 2008, 'Super-simple holey steiner pentagon systems and related designs', Journal of Combinatorial Designs, vol. 16, pp. 301 - 328, http://dx.doi.org/10.1002/jcd.20171

Abel RJ R, 2008, 'Some V(12,t) vectors and designs from difference and quasi-difference matrices', Australasian Journal of Combinatorics, vol. 40, pp. 69 - 85

Abel RJ R;Bennett FE, 2008, 'Super-simple Steiner pentagon systems', Discrete Applied Mathematics, vol. 156, pp. 780 - 793, http://dx.doi.org/10.1016/j.dam.2007.08.016

Abel RJ R;Bennett FE;Ge G, 2008, 'Existence of directed triplewhist tournaments with the three person property 3 P D T W h (v)', Discrete Applied Mathematics, vol. 156, pp. 2655 - 2665, http://dx.doi.org/10.1016/j.dam.2007.10.027

Abel RJ R;Assaf AM, 2008, 'Modified group divisible designs with block size 5 and even index', Discrete Mathematics, vol. 308, pp. 3335 - 3351, http://dx.doi.org/10.1016/j.disc.2007.06.039

Abel RJ R;Bennett FE;Zhang H, 2008, 'Existence of HSOLSSOMs of type 2n u1', Discrete Mathematics, vol. 308, pp. 5149 - 5173, http://dx.doi.org/10.1016/j.disc.2007.09.036

Abel RJ R;Lamken ER;Wang J, 2008, 'A few more Kirkman squares and doubly near resolvable BIBDs with block size 3', Discrete Mathematics, vol. 308, pp. 1102 - 1123, http://dx.doi.org/10.1016/j.disc.2007.04.001

Abel RJ R, 2007, 'Some new near resolvable BIBDs with k = 7 and resolvable BIBDs with k = 5', Australasian Journal of Combinatorics, vol. 37, pp. 141 - 146

Abel RJ R;Costa S;Finizio NJ;Greig M, 2007, '(2,10) GWhD (10n + 1) - Existence results', Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 61, pp. 3 - 19

Abel RJ R;Cavenagh N, 2007, 'Concerning eight mutually orthogonal Latin squares', Journal of Combinatorial Designs, vol. 15, pp. 255 - 261, http://dx.doi.org/10.1002/jcd.20121

R Abel RJ;Assaf A;Bennett FE;Bluskov I;Greig M, 2007, 'Pair covering designs with block size 5', Discrete Mathematics, vol. 307, pp. 1776 - 1791, http://dx.doi.org/10.1016/j.disc.2006.09.026

Abel RJ R;Bluskov I;Greig M;De Heer J, 2007, 'Pair covering and other designs with block size 6', Journal of Combinatorial Designs, vol. 15, pp. 511 - 533, http://dx.doi.org/10.1002/jcd.20157

Abel RJ R;Finizio NJ;Ge G;Greig M, 2006, 'New Z-cyclic triplewhist frames and triplewhist tournament designs', Discrete Applied Mathematics, vol. 154, pp. 1649 - 1673, http://dx.doi.org/10.1016/j.dam.2006.03.001

Abel RJ R;Bennett FE, 2006, 'The existence of (ν,6, λ)-perfect mendelsohn Designs with λ > 1', Designs, Codes, and Cryptography, vol. 40, pp. 211 - 224, http://dx.doi.org/10.1007/s10623-006-0008-4

Abel RJ R;Bennett FE, 2005, 'Quintessential PBDs and PBDs with prime power block sizes ≥ 8', Journal of Combinatorial Designs, vol. 13, pp. 239 - 267, http://dx.doi.org/10.1002/jcd.20036

Abel RJ R;Ge G, 2005, 'Some difference matrix constructions and an almost completion for the existence of triplewhist tournaments TWh(v)', European Journal of Combinatorics, vol. 26, pp. 1094 - 1104, http://dx.doi.org/10.1016/j.ejc.2004.04.013

Abel RJ R;Colbourn CJ;Wojtas M, 2004, 'Concerning seven and eight mutually orthogonal Latin squares', Journal of Combinatorial Designs, vol. 12, pp. 123 - 131, http://dx.doi.org/10.1002/jcd.10070

Abel RJ R;Bluskov I;Greig M, 2004, 'Balanced incomplete block designs with block size 9: Part III', Australasian Journal of Combinatorics, vol. 30, pp. 57 - 73

Abel RJ R;Combe D;Palmer WD, 2004, 'Bhaskar Rao designs and the groups of order 12', Australasian Journal of Combinatorics, vol. 29, pp. 301 - 308

Abel RJ R;Bluskov I;Greig M, 2004, 'Balanced incomplete block designs with block size 9: Part II', Discrete Mathematics, vol. 279, pp. 5 - 32, http://dx.doi.org/10.1016/S0012-365X(03)00260-7

Abel RJ R;Buratti M, 2004, 'Some progress on (v, 4, 1) difference families and optical orthogonal codes', Journal of Combinatorial Theory. Series A, vol. 106, pp. 59 - 75, http://dx.doi.org/10.1016/j.jcta.2004.01.003

Abel RJ R;Combe D;Palmer WD, 2004, 'Generalized Bhaskar Rao designs and dihedral groups', Journal of Combinatorial Theory. Series A, vol. 106, pp. 145 - 157, http://dx.doi.org/10.1016/j.jcta.2004.01.008

Abel RJ;Bluskov I;Greig M, 2004, 'Balanced incomplete block designs with block size 9: part II', Discrete Mathematics, vol. 279, pp. 5 - 32

Abel RJ;Costa S;Finizio NJ, 2004, 'Directed-ordered whist tournaments and (v,5,1) difference families: existence results and some new classes of Z-cyclic solutions', Discrete Applied Mathematics, vol. 143, pp. 43 - 53

Abel RJ R;Finizio NJ;Greig M, 2003, '(3,6) GWhD(v)-existence results', Discrete Mathematics, vol. 261, pp. 3 - 26, http://dx.doi.org/10.1016/S0012-365X(02)00457-0

Abel RJ R;Du B, 2003, 'The existence of three idempotent IMOLS', Discrete Mathematics, vol. 262, pp. 1 - 16, http://dx.doi.org/10.1016/S0012-365X(02)00517-4


Back to profile page